Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada
Jan 29, 2006

I've just started taking truvada in the 19th of this month and can't stand myself with all of this stinky gass. I'm alredy on 20mg. of Protonix, is there somt=eting stronger I can use to combat this gas and the smell

Response from Dr. Young

Thanks for your post.

This isn't one of the common side effects of Truvada, but sounds like there might be a relationship. I'd speak to your doctor about your symptoms; perhaps it's related to one of your other medications (I trust you're not just taking Truvada for HIV). Protonix generally isn't used to treat gas, but rather to treat acid indigestion. If gas is a problem, you might try over-the-counter simethecone ("Gas-X").

Good luck, BY



Previous
What happened to SMART?
Next
A Cure For Aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement